The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1998, volume: 184, number: 1-3

  1. Ahmed Ainouche, Odile Favaron, Hao Li
    Global insertion and hamiltonicity in DCT-graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:1-13 [Journal]
  2. Richard P. Anstee, Yunsun Nam
    More sufficient conditions for a graph to have factors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:15-24 [Journal]
  3. Gerd Blind, Roswitha Blind
    The almost simple cubical polytopes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:25-48 [Journal]
  4. Bor-Liang Chen, Chun-Kan Cheng, Hung-Lin Fu, Kuo-Ching Huang
    A study of the total chromatic number of equibipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:49-60 [Journal]
  5. G. F. Clements
    Yet another generalization of the Kruskal-Katona theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:61-70 [Journal]
  6. F. M. Dong, Y. P. Liu
    All wheels with two missing consecutive spokes are chromatically unique. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:71-85 [Journal]
  7. Hortensia Galeana-Sánchez
    Kernels in edge-colored digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:87-99 [Journal]
  8. Robert P. Gallant, Charles J. Colbourn
    Tight 4-factor orthogonal main effect plans. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:101-110 [Journal]
  9. Petra Heijnen, Henk C. A. van Tilborg
    Two observations concerning optimum cyclic burst-correcting codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:111-120 [Journal]
  10. John W. Leo
    On coefficients of the Tutte polynomial. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:121-135 [Journal]
  11. John P. McSorley
    Counting structures in the Möbius ladder. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:137-164 [Journal]
  12. Michal Morayne
    Partial-order analogue of the secretary problem the binary tree case. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:165-181 [Journal]
  13. Yasuyuki Tsukui
    Transformations of edge-coloured cubic graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:183-194 [Journal]
  14. S. S. Yu
    A characterization of local regular languages. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:195-203 [Journal]
  15. Wenan Zang
    Coloring graphs with no odd-K4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:205-212 [Journal]
  16. Chuanzhong Zhu
    Some results on intersecting families of subsets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:213-224 [Journal]
  17. Jörg Zuther
    Ends in digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:225-244 [Journal]
  18. Xiebin Chen
    Some families of chromatically unique bipartite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:245-252 [Journal]
  19. Vladimir P. Korzhik
    Nonadditivity of the 1-genus of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:253-258 [Journal]
  20. Xiaoyun Lu, Da-Wei Wang, C. K. Wong
    On avoidable and unavoidable claws. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:259-265 [Journal]
  21. T. T. Raghunathan, M. M. Shikare, B. N. Waphare
    Splitting in a binary matroid. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:267-271 [Journal]
  22. Jordi Recasens
    On a geometric combinatiorial problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:273-279 [Journal]
  23. Carla D. Savage, Cun-Quan Zhang
    The connectivity of acyclic orientation graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:281-287 [Journal]
  24. Fuji Zhang, Guoning Lin
    When a digraph and its line digraph are connected and cospectral. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:289-295 [Journal]
  25. Igor E. Zverovich
    Proof of a conjecture in domination theory. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:184, n:1-3, pp:297-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002